Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On smallest compactification for convergence spaces


Author: C. J. M. Rao
Journal: Proc. Amer. Math. Soc. 44 (1974), 225-230
MSC: Primary 54A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0331301-8
MathSciNet review: 0331301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we obtain necessary and sufficient conditions for a convergence space to have a smallest Hausdorff compactification and to have a smallest regular compactification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20

Retrieve articles in all journals with MSC: 54A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0331301-8
Keywords: Convergence space, Hausdorff, regular, locally compact, compact, compactification
Article copyright: © Copyright 1974 American Mathematical Society